Alert archive / Colorado / Winter Storm Warnings in 2011
Winter Storm Warning 8, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this winter storm warning at Apr 26, 2011, 10:55 AM MDT for 9 counties in Colorado. It was in force for 13 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 26, 2011, 10:55 AM MDT (16:55 UTC)
- Expired
- Apr 27, 2011, 12:00 AM MDT
- In force
- 13 hr
- Issued by
- NWS Denver/Boulder, CO
Counties Boulder County, CO, Clear Creek County, CO, Gilpin County, CO, Grand County, CO, Jackson County, CO, Jefferson County, CO, Larimer County, CO, Park County, CO, Summit County, CO
The radar
The Denver radar (KFTG), 102 km from the middle of the area, began a volume at 16:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 4.9 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1688 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 59 m²/s²
- 0-3 km storm-relative helicity
- 51 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
126 WWUS45 KBOU 261655 WSWBOU URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER CO 1055 AM MDT TUE APR 26 2011 ...HEAVY SNOW FOR THE NORTHERN COLORADO MOUNTAINS... .NUMEROUS SHOWERS AND SOME THUNDERSTORMS WILL OCCUR OVER THE NORTHERN COLORADO MOUNTAINS THIS AFTERNOON AS A WEATHER SYSTEM MOVES ACROSS THE STATE. THE HEAVIER SHOWERS AND THUNDERSTORMS WILL BE PRODUCE BURSTS OF HEAVY SNOW...WITH 1 TO 3 INCHES OF SNOW PER HOUR. SOUTHERN PARTS OF SUMMIT AND GRAND COUNTIES HAVE BEEN HARD HIT IN THE EARLY PART OF THIS STORM...WITH AROUND A FOOT OF SNOW SINCE LAST EVENING. THESE AREAS WILL LIKELY SEE ANOTHER ROUND OF HEAVY SHOWERS THIS AFTERNOON. ELSEWHERE ACROSS THE NORTHERN COLORADO MOUNTAINS SNOWFALL HAS RANGED FROM AROUND 3 TO 8 INCHES. TEMPERATURES ARE COLD ENOUGH FOR SNOWPACKED AND ICY ROADS AT ELEVATIONS ABOVE ABOUT 9000 FEET...THOUGH THE WORST CONDITIONS WILL BE OVER THE HIGHER PASSES. VISIBILITIES WILL BE REDUCED TO JUST A COUPLE HUNDRED FEET DURING THE HEAVIER SNOW SHOWERS. IF YOU ARE TRAVELING INTO THE HIGH COUNTRY...BE PREPARED FOR HAZARDOUS AND SLOW WINTER DRIVING CONDITIONS. COZ031-033-034-270100- /O.UPG.KBOU.WW.Y.0023.000000T0000Z-110427T0600Z/ /O.NEW.KBOU.WS.W.0008.110426T1655Z-110427T0600Z/ WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET- INCLUDING THE CITIES OF... EAST SLOPES PARK AND NORTHERN GORE RANGES...GORE PASS... RABBIT EARS PASS...CAMERON PASS... LARAMIE AND MEDICINE BOW MOUNTAINS...RABBIT EARS RANGE... ROCKY MOUNTAIN NATIONAL PARK...WILLOW CREEK PASS... BERTHOUD PASS...BRECKENRIDGE...EAST SLOPES MOSQUITO RANGE... EAST SLOPES SOUTHERN GORE RANGE...EISENHOWER TUNNEL... INDIAN PEAKS...KENOSHA MOUNTAINS...MOUNT EVANS... WILLIAMS FORK MOUNTAINS...WINTER PARK 1055 AM MDT TUE APR 26 2011 ...WINTER STORM WARNING IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A WINTER STORM WARNING FOR HEAVY SNOW...WHICH IS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. THE WINTER WEATHER ADVISORY IS NO LONGER IN EFFECT. * TIMING...SNOW SHOWERS WILL BE HEAVY AT TIMES THIS AFTERNOON WITH A FEW THUNDERSTORMS. THE SNOW WILL DECREASE THIS EVENING. THE SNOW MAY BE HEAVY AT TIMES TODAY WITH BURSTS OF 1 TO 3 INCH PER HOUR SNOWFALL RATES. * ACCUMULATION/WIND...ADDITIONAL SNOWFALL OF 4 TO 8 INCHES CAN BE EXPECTED THROUGH THIS EVENING...BRINGING STORM TOTALS INTO THE 8 TO 18 INCH RANGE. THE HEAVIEST SNOW WILL LIKELY BE IN THE MOUNTAINS AROUND SUMMIT COUNTY AND THE BERTHOUD PASS AREA. * IMPACTS...SNOWPACKED...SLUSHY...AND ICY ROADS CAN BE EXPECTED ESPECIALLY OVER THE HIGHER MOUNTAIN PASSES. VISIBILITIES WILL BE REDUCED TO JUST A COUPLE HUNDRED FEET IN THE HEAVIER SHOWERS WITH SLOW AND HAZARDOUS WINTER DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT SNOW AND BLOWING SNOW WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ GIMMESTAD
2 follow-up statements
166 WWUS45 KBOU 270022 WSWBOU URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER CO 622 PM MDT TUE APR 26 2011 COZ031-033-034-270600- /O.CON.KBOU.WS.W.0008.000000T0000Z-110427T0600Z/ WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET- INCLUDING THE CITIES OF... EAST SLOPES PARK AND NORTHERN GORE RANGES...GORE PASS... RABBIT EARS PASS...CAMERON PASS... LARAMIE AND MEDICINE BOW MOUNTAINS...RABBIT EARS RANGE... ROCKY MOUNTAIN NATIONAL PARK...WILLOW CREEK PASS... BERTHOUD PASS...BRECKENRIDGE...EAST SLOPES MOSQUITO RANGE... EAST SLOPES SOUTHERN GORE RANGE...EISENHOWER TUNNEL... INDIAN PEAKS...KENOSHA MOUNTAINS...MOUNT EVANS... WILLIAMS FORK MOUNTAINS...WINTER PARK 622 PM MDT TUE APR 26 2011 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. * TIMING...SNOW SHOWERS WILL BE HEAVY AT TIMES THROUGH THIS EVENING ALONG WITH A FEW THUNDERSTORMS. THE SNOW WILL DECREASE LATER THIS EVENING. SNOWFALL RATES WILL BE UP TO A INCH PER HOUR WITH THE HEAVIER SNOWFALL. * ACCUMULATION/WIND...ADDITIONAL SNOWFALL OF 1 TO 4 INCHES CAN BE EXPECTED THROUGH THIS EVENING...BRINGING STORM TOTALS INTO THE 8 TO 18 INCH RANGE. THE HEAVIEST SNOW WILL LIKELY BE IN THE MOUNTAINS AROUND SUMMIT COUNTY...BERTHOUD PASS AND ROCKY MOUNTAIN NATIONAL PARK. * IMPACTS...SNOWPACKED...SLUSHY...AND ICY ROADS CAN BE EXPECTED ESPECIALLY OVER THE HIGHER MOUNTAIN PASSES. VISIBILITIES WILL BE REDUCED TO JUST A COUPLE HUNDRED FEET IN THE HEAVIER SHOWERS WITH SLOW AND HAZARDOUS WINTER DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT SNOW AND BLOWING SNOW WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ SWE
549 WWUS45 KBOU 270559 WSWBOU URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER CO 1159 PM MDT TUE APR 26 2011 COZ031-033-034-270700- /O.EXP.KBOU.WS.W.0008.000000T0000Z-110427T0600Z/ WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET- INCLUDING THE CITIES OF... EAST SLOPES PARK AND NORTHERN GORE RANGES...GORE PASS... RABBIT EARS PASS...CAMERON PASS... LARAMIE AND MEDICINE BOW MOUNTAINS...RABBIT EARS RANGE... ROCKY MOUNTAIN NATIONAL PARK...WILLOW CREEK PASS... BERTHOUD PASS...BRECKENRIDGE...EAST SLOPES MOSQUITO RANGE... EAST SLOPES SOUTHERN GORE RANGE...EISENHOWER TUNNEL... INDIAN PEAKS...KENOSHA MOUNTAINS...MOUNT EVANS... WILLIAMS FORK MOUNTAINS...WINTER PARK 1159 PM MDT TUE APR 26 2011 ...WINTER STORM WARNING WILL EXPIRE AT MIDNIGHT MDT TONIGHT... THE WINTER STORM WARNING WILL EXPIRE AT MIDNIGHT MDT TONIGHT. SNOW SHOWERS WILL GRADUALLY DECREASE THROUGH THE REST OF THE NIGHT. ADDITIONAL SNOW ACCUMULATION IN MOST LOCATIONS WILL BE LESS THAN 2 INCHES. ROADS REMAIN SNOW COVERED IN THE HIGH COUNTRY...SO USE CAUTION IF DRIVING LATE TONIGHT AND WEDNESDAY MORNING. $$ BARJENBRUCH
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this winter storm warning went out at Apr 26, 3:50 AM MDT, 7 hours 5 minutes earlier.
Area forecast discussion, Apr 26, 3:50 AM MDT, 7 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER CO 350 AM MDT TUE APR 26 2011 .SHORT TERM...IR SATELLITE LOOP SHOWS COOLING CLOUD TOPS ASSOCIATED WITH NEXT SHORT WAVE MOVING TOWARD THE STATE. THE HEART OF THE ENHANCEMENT WAS OVER NORTHERN UTAH...BUT SHOWERS WERE ALREADY INCREASING IN ADVANCE OF THIS SYSTEM OVER THE MOUNTAINS AND NORTHWEST COLORADO AFTER THE LULL OBSERVED AFTER MIDNIGHT. SHOWERS ARE EXPECTED TO INCREASE IN COVERAGE AND INTENSITY THROUGH THIS MORNING AND INTO THE AFTERNOON AS BEST LIFT MOVES ACROSS THE HIGH COUNTRY AND AIRMASS DESTABILIZES FURTHER WITH DAYTIME HEATING. COULD ONCE AGAIN SEE SOME THUNDERSNOW IN THE HIGH COUNTRY WITH SNOWFALL RATES OF 2-3 INCHES PER HOUR DURING PEAK CONVECTION. TEMPERATURES HAVE TURNED COLD ENOUGH FOR SNOW COVERED ROADS IN THE HIGHER ELEVATIONS...AND BURSTS OF SNOW WILL REDUCE VISIBILITIES CONSIDERABLY AND PRODUCE HAZARDOUS DRIVING CONDITIONS IN THE HIGH COUNTRY SO WE WILL CONTINUE THE WINTER WEATHER ADVISORY UNTIL MIDNIGHT TONIGHT. ACROSS THE PLAINS...SHOWERS WILL BEGIN TO DEVELOP LATE THIS MORNING AND ESPECIALLY BY EARLY AFTERNOON AS CONVECTIVE TEMPERATURES ARE REACHED AND Q-G LIFT INCREASES. UNTIL THEN...WE WILL SEE A LITTLE SUNSHINE TO HELP THE DESTABILIZATION PROCESS. SOME MINOR CAPES UP TO 500 J/KG SO A FEW THUNDERSTORMS EXPECTED AGAIN. THE NORTHWEST FLOW OFF THE FRONT RANGE SHOULD KEEP SHOWERS/STORMS SCATTERED IN NATURE IMMEDIATELY NEXT TO THE FOOTHILLS...BUT MORE WIDESPREAD SHOWERS/STORMS EXPECTED FARTHER EAST AND SOUTH WHERE DOWNSLOPE COMPONENT IS WEAKER. FOR TONIGHT...TEMPERATURES TURN COLD ENOUGH FOR SNOW TO MIX IN WITH THE RAIN THIS EVENING ALREADY. WET BULB ZEROES LOWER SUFFICIENTLY TO TAKE SNOW ALL THE WAY TO THE NEBRASKA BORDER LATER TONIGHT WHERE AN INCH OF SNOW IS POSSIBLE. IN THE FRONT RANGE METRO AREAS...DOWNSLOPING COMPONENT SHOULD DRY THINGS OUT THROUGH THE COURSE OF THE EVENING WITH LITTLE THREAT OF ANY ACCUMULATING SNOWFALL. .LONG TERM...A WEAK UPPER LEVEL RIDGE IS EXPECTED TO BUILD OVER THE STATE FOR THE MIDDLE OF THE WEEK...BRINGING A 36-48 HOUR PERIOD OF DRY WEATHER TO THE FORECAST AREA. ALONG WITH THE DRIER WEATHER... TEMPERATURES WILL ALSO WARM FOR THE LATTER PART OF THE WEEK. HAVE FOLLOWED THE WARMER GFS MOS GUIDANCE....BASED ON THE WARMER SOLUTIONS OF THE GFS AND ECMWF THAN THE NAM TEMPERATURE FIELDS. AS THE SKIES CLEAR ON WEDNESDAY AND REMAIN THAT WAY ON THURSDAY...THE REGION WILL RECEIVE PLENTY OF WARMING FROM THE LATE APRIL SUN ANGLES. FRIDAY LOOKS LIKE IT WILL BE THE WARMEST DAY OF THE WEEK AS THE STATE COMES UNDER INCREASING SOUTHWESTERLY FLOW ALOFT AHEAD OF A DIGGING TROUGH OVER THE NORTHWESTERN U.S. THE NAM...GFS AND ECMWF ALL AGREE ON THE IDEA OF AN UPPER TROUGH OVER THE NORTHWESTERN U.S. ALTHOUGH THE ECMWF SOLUTION SHOWS A SHARPER SOLUTION THAN THE OTHER TWO MODELS. THE END RESULTS WILL BE SIMILAR THOUGH AS COOLER CONDITIONS ARE EXPECTED OVER THE WEEKEND WHILE THE TAIL END OF THE UPPER DISTURBANCE MOVES ITS WAY ACROSS THE FORECAST AREA. THE CHANCE OF SHOWERS WILL RE-APPEAR IN THE FORECAST ON FRIDAY AND CONTINUE THROUGH THE WEEKEND. TEMPERATURES WITH THE TROUGH WILL COOL OFF ENOUGH FOR MORE SNOW TO FALL OVER THE MOUNTAINS AND FOR LATE NIGHT AND MORNING SHOWERS ON THE PLAINS TO BE MIXED WITH SNOW AT TIMES. JUST A REMINDER THAT IT WILL STILL BE SPRING AS THE CALENDAR TURNS TO THE MONTH OF MAY. HOPEFULLY ENOUGH MOISTURE WILL FALL TO CONTINUE EASING THE FIRE WEATHER SITUATION. && .AVIATION...VISUAL LANDING CONDITIONS WILL PREVAIL TIL AROUND 18Z. THEN CONVECTIVE CLOUDINESS AND ILS CONDITIONS SHOULD DEVELOP RAPIDLY WITH SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS...ENOUGH TO MENTION VCTS AND AT LEAST PROB30 SHOWERS THIS AFTERNOON. SHOWERS EXPECTED TO DECREASE BY EARLY THIS EVENING AS AIRMASS BEGINS TO DRY AND STABILIZE. NORTH/NORTHWEST WINDS WITH GUSTS AROUND 25 KNOTS SHOULD DEVELOP WITH GOOD MIXING BY 18Z-20Z...AND THEN RELAX AGAIN BY 02Z-04Z. ANY FOG THREAT THIS MORNING WOULD BE WELL NORTH OF KDEN WITH MINIMAL THREAT OF A DENVER CYCLONE DEVELOPING. && .HYDROLOGY...SNOW LEVEL IS EXPECTED TO BE AROUND 7000 FEET IN THE FOOTHILLS TODAY WITH A MIX OF RAIN/SNOW DOWN AS LOW AS 6000 FEET. THEREFORE...THREAT OF ANY FLOODING CONCERNS IS VERY LOW TODAY. && .BOU WATCHES/WARNINGS/ADVISORIES...WINTER WEATHER ADVISORY UNTIL MIDNIGHT TONIGHT NORTHERN MOUNTAINS...ZONES 31..33..AND 34. && BARJENBRUCH/KDRBY
Hazardous weather outlook, Apr 26, 5:43 AM MDT, 5 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER CO 543 AM MDT TUE APR 26 2011 COZ030>051-261700- JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/ SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/ EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 543 AM MDT TUE APR 26 2011 ...WINTER WEATHER ADVISORY FOR THE NORTHERN MOUNTAINS... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT AN UPPER LEVEL DISTURBANCE COMBINED WITH A MOIST AND UNSTABLE AIRMASS WILL BRING SNOW SHOWERS AND A FEW THUNDERSTORMS TO THE MOUNTAINS TODAY. THE HEAVIER SHOWERS AND THUNDERSTORMS WILL BE CAPABLE OF PRODUCING BURSTS OF HEAVY SNOW...WITH 2 TO 3 INCHES OF SNOW IN AN HOUR. ON THE PLAINS...RAIN SHOWERS AND ISOLATED THUNDERSTORMS WILL BE DEVELOPING BY MID DAY AND THEN CONTINUE INTO THE EVENING. TEMPERATURES WILL TURN COLD ENOUGH FOR SOME SNOW TO MIX IN WITH THE RAIN OVERNIGHT...BUT ANY ACCUMULATION WOULD BE LESS THAN AN INCH. IF YOU ARE TRAVELING INTO THE HIGH COUNTRY...BE PREPARED FOR HAZARDOUS AND SLOW WINTER DRIVING CONDITIONS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY HIGH PRESSURE AT THE SURFACE AND ALOFT BUILDING OVER COLORADO DURING THE LATTER HALF OF THE WEEK WILL BRING A BRIEF DRYING AND WARMING TREND TO NORTH CENTRAL AND NORTHEAST COLORADO FROM WEDNESDAY THROUGH FRIDAY. TEMPERATURES WILL RISE TO SLIGHTLY WARMER THAN NORMAL ON THURSDAY AND FRIDAY. OVER THE WEEKEND...COOLER TEMPERATURES AND A CHANCE OF RAIN OR SNOW WILL RETURN TO NORTHERN COLORADO AS AN UPPER LEVEL WEATHER DISTURBANCE MOVES OVER WYOMING AND THE NORTHERN HALF OF THE STATE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT...BUT ANY REPORTS OF ACCUMULATING SNOW IN THE MOUNTAINS WILL BE APPRECIATED. BARJENBRUCH/DANKERS
Nearby
Winter Storm Warnings in Colorado, 2011Every winter storm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.